MathSciNet Relay Station
MathSciNet bibliographic data
MR217819 57.60 (14.00)
Hirzebruch, F. Über Singularitäten komplexer Flächen. (German) Rend. Mat. e Appl. (5) 25 1966 213–232.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement